# SDR COMA0660166

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 30,082 hours, 28,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5772 - DURING TEST OF THE EMERGENCY LIGHTING THE REAR FLOOR EXIT PATH LIGHTING FAILED TO ILLUMINATE.  REPLACED ELECTRICAL POWER TRACK CABLE.
